# SDR DALA2025090406565

- Difficulty date: August 30, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 61,848 hours, 44,242 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Dirty
- Location: Tailcone Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DOOR NOT FULLY SEATING AND SEALING ON UPPER RT SIDE OF THE DOOR.   NOISE OBSERVED FROM THE UNSEATED PORTION OF THE DOOR.   CLEANED SEAL, CYCLED DOOR AND PRESSURIZED ACFT. DOOR OPS AND LEAK CKS GOOD IAW AMM 52-12.   (7287760)
